Items where Author is "Tapasa, Fernand Mamanya"

Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Mazoni, Grace Nkwese and Kasoki, Clara Paluku and Mvunzi, Fidèle Muaku and Ta-yen, Gérard Tawaba Musian and Tapasa, Fernand Mamanya and Tshiseba, Cédric Kabeya and Matendo, Rostin Mabela Makengo and Ndimba, Samuel Diangitukulu and Engombangi, Jonathan Opfointshi and Londjiringa, Emilien Loranu (2024) On Fuzzy Sobolev Spaces W ̃1,p(Ω): Analysis of Dot Product and Fuzzy Norm. Asian Research Journal of Mathematics, 20 (12). pp. 56-71. ISSN 2456-477X

This list was generated on Sat Jan 11 01:51:33 2025 UTC.